# SDR ASAA2023010241383

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 696 hours, 207 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulted
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX FAIL ILLUMINATED WITH SELECTION OF AUTO OR MANUAL. GROUNDED - YES. RESET CB & PERFORMED WXR OPERATIONAL TEST REF B737-9 AMM 34-41-00, OPS CHECK GOOD NO FAIL ILLUMINATED NO HISTORY.
